# SDR SWIA2021080560086

- Difficulty date: May 10, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL RH OTBD FLAP HINGE ARM ASSY'S AT WS178.00, WS220.00, AND WS264.00     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED RH OTBD FLAP HINGE ARM ASSY'S AT WS178.00, WS220.00 AND WS264.00 IAW CRJ-200 AMM 57-53-02-400-801, 57-53-02-400-803 AND 57-53-02-400-802
